Alert archive / Minnesota / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 5, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Jun 9, 2021, 6:54 PM CDT for Koochiching County, Saint Louis County, Minnesota. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2021, 6:54 PM CDT (23:54 UTC)
- Expired
- Jun 9, 2021, 8:00 PM CDT
- In force
- 66 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Koochiching County, MN, Saint Louis County, MN
The radar
The Duluth radar (KDLH), 173 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 7:20 PM CDT | TSTM WND DMG | 18 Nnw Crane Lake, MN | TREES DOWN. ESTIMATED 60 TO 70 MPH WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 11.9 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1926 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
548
WUUS53 KDLH 092354
SVRDLH
MNC071-137-100100-
/O.NEW.KDLH.SV.W.0005.210609T2354Z-210610T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Duluth MN
654 PM CDT Wed Jun 9 2021
The National Weather Service in Duluth MN has issued a
* Severe Thunderstorm Warning for...
East central Koochiching County in north central Minnesota...
Northwestern St. Louis County in northeastern Minnesota...
* Until 800 PM CDT.
* At 654 PM CDT, severe thunderstorms were located along a line
extending from 12 miles northeast of Voyageurs National Park, to
near Kabetogama, to near Nett Lake, moving east at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Ash Lake, Pelican Lake, Orr, Cusson, Crane Lake and Buyck.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4854 9274 4854 9264 4850 9263 4848 9271
4844 9268 4845 9250 4841 9245 4835 9247
4822 9237 4825 9227 4832 9231 4835 9228
4837 9215 4835 9210 4801 9247 4805 9329
4839 9309 4857 9283
TIME...MOT...LOC 2354Z 262DEG 22KT 4863 9267 4841 9299 4813 9315
HAIL...0.75IN
WIND...60MPH
$$
Kossen/Wolfe4 follow-up statements
477
WWUS53 KDLH 100006
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
706 PM CDT Wed Jun 9 2021
MNC071-137-100100-
/O.CON.KDLH.SV.W.0005.000000T0000Z-210610T0100Z/
Koochiching MN-St. Louis MN-
706 PM CDT Wed Jun 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR EAST CENTRAL KOOCHICHING AND NORTHWESTERN ST. LOUIS COUNTIES...
At 706 PM CDT, severe thunderstorms were located along a line
extending from 16 miles northeast of Voyageurs National Park, to near
Kabetogama Lake, to near Nett Lake, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Nett Lake, Orr, Ash Lake, Crane Lake, Pelican Lake, Cusson, Voyageurs
National Park, Kabetogama Lake, Buyck, Bois Forte Reservation, Lac la
Croix, Black Duck Lake, Sand Point Lake, Loon Lake, and Echo Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4854 9274 4854 9264 4850 9263 4848 9271
4844 9268 4845 9250 4841 9245 4835 9247
4822 9237 4825 9227 4832 9231 4835 9228
4837 9215 4835 9210 4801 9247 4808 9327
4839 9309 4857 9283
TIME...MOT...LOC 0006Z 262DEG 22KT 4864 9256 4842 9288 4814 9304
HAIL...1.00IN
WIND...60MPH
$$
Kossen/Wolfe067
WWUS53 KDLH 100023
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
723 PM CDT Wed Jun 9 2021
MNC071-100031-
/O.CAN.KDLH.SV.W.0005.000000T0000Z-210610T0100Z/
Koochiching MN-
723 PM CDT Wed Jun 9 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KOOCHICHING
COUNTY IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4857 9283 4854 9274 4854 9264 4850 9263
4848 9271 4844 9268 4845 9252 4842 9246
4835 9247 4822 9237 4825 9227 4832 9231
4835 9228 4837 9215 4835 9210 4801 9247
4812 9309 4822 9310
TIME...MOT...LOC 0021Z 262DEG 22KT 4865 9245 4843 9277 4815 9293
$$
MNC137-100100-
/O.CON.KDLH.SV.W.0005.000000T0000Z-210610T0100Z/
St. Louis MN-
723 PM CDT Wed Jun 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHWESTERN ST. LOUIS COUNTY...
At 721 PM CDT, severe thunderstorms were located along a line
extending from 17 miles west of Rainy Lake East, to near Voyageurs
National Park, to near Ash Lake, moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Nett Lake, Orr, Ash Lake, Crane Lake, Cusson, Voyageurs National
Park, Buyck, Kabetogama Lake, Pelican Lake, Lac la Croix, Black Duck
Lake, Sand Point Lake, Loon Lake, Echo Lake, and Bois Forte
Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4857 9283 4854 9274 4854 9264 4850 9263
4848 9271 4844 9268 4845 9252 4842 9246
4835 9247 4822 9237 4825 9227 4832 9231
4835 9228 4837 9215 4835 9210 4801 9247
4812 9309 4822 9310
TIME...MOT...LOC 0021Z 262DEG 22KT 4865 9245 4843 9277 4815 9293
HAIL...1.25IN
WIND...60MPH
$$
Kossen/Wolfe409
WWUS53 KDLH 100040
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
740 PM CDT Wed Jun 9 2021
MNC137-100100-
/O.CON.KDLH.SV.W.0005.000000T0000Z-210610T0100Z/
St. Louis MN-
740 PM CDT Wed Jun 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHWESTERN ST. LOUIS COUNTY...
At 739 PM CDT, severe thunderstorms were located along a line
extending from 11 miles northwest of Rainy Lake East, to 10 miles
east of Voyageurs National Park, to near Cusson, moving east at 25
mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Orr, Crane Lake, Cusson, Buyck, Pelican Lake, Voyageurs National
Park, Kabetogama Lake, Lac la Croix, Black Duck Lake, Sand Point
Lake, Loon Lake, and Echo Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4844 9268 4845 9252 4842 9246 4835 9247
4822 9237 4825 9227 4832 9231 4835 9228
4837 9215 4835 9210 4801 9247 4810 9299
4832 9283
TIME...MOT...LOC 0039Z 262DEG 22KT 4866 9229 4845 9261 4817 9277
HAIL...1.25IN
WIND...70MPH
$$
Kossen/Wolfe562
WWUS53 KDLH 100100
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
800 PM CDT Wed Jun 9 2021
MNC137-100109-
/O.EXP.KDLH.SV.W.0005.000000T0000Z-210610T0100Z/
St. Louis MN-
800 PM CDT Wed Jun 9 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ST. LOUIS COUNTY
WILL EXPIRE AT 800 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with these thunderstorms.
LAT...LON 4844 9268 4845 9252 4842 9246 4835 9247
4822 9237 4825 9227 4832 9231 4835 9228
4837 9215 4835 9210 4801 9247 4810 9299
4832 9283
TIME...MOT...LOC 0059Z 262DEG 22KT 4868 9211 4847 9243 4819 9259
$$
Kossen/WolfeWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:34 PM CDT, 20 minutes earlier.
Area forecast discussion, Jun 9, 6:34 PM CDT, 20 minutes before
Area Forecast Discussion National Weather Service Duluth MN 634 PM CDT Wed Jun 9 2021 .DISCUSSION...(This evening through Tuesday) Issued at 313 PM CDT Wed Jun 9 2021 Summary: Showers and thunderstorms have developed in the western CWA and will move northeastward through the evening. Warm temperatures will continue through the much of the workweek with big changes on the way for temperatures next week. Showers and thunderstorms have developed out ahead of a midlevel shortwave trough over northwestern Minnesota. Said trough will move northeastward/eastward pushing the convection in the same direction toward southern Canada and northeastern Minnesota through the evening hours. MLCAPE is as high as 1500 J/kg this afternoon for the far western portion of the CWA. Bulk shear is relatively weak around 30 to 35 knots. Widespread severe weather is not expected, but can not rule out dime size hail and strong winds. Should also mention that instability does drop off towards the lake so any convection that does develop will likely not survive as it pushes eastward into the more stable air. Warm temperatures will continue for the region as a ridge axis pushes back northward Thursday morning allowing for above normal high temperatures. A weak cold front will drop southeastward into northeastern Minnesota and northwest Wisconsin by the afternoon hours. The better forcing and instability is over northwestern Wisconsin with MLCAPE values over 3000 J/kg with weak shear near 20 knots. SPC has a marginal area out which seems reasonable. Another chance of showers and thunderstorms will be Friday afternoon as another cold front will be moving into the western portion of the CWA by around 21Z. Again, the best instability will be over northwestern Wisconsin with MLCAPE values near 1500-2200 J/kg. Bulk shear values are near 25 to 30 knots. After the cold front moves through temperatures will be closer to normal for this time of year with highs in the upper 70 to low 80s. As usual temperatures will be cooler by the lake. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 626 PM CDT Wed Jun 9 2021 Mostly VFR conditions for all terminals. Showers and thunderstorms developed west of most terminals this afternoon and have moved east effecting mainly INL and BRD. Lower visibility is possible in heavier showers. A mix of MVFR and IFR ceilings are possible near the International Border Thursday morning. && .MARINE... Issued at 313 PM CDT Wed Jun 9 2021 A Small Craft Advisory has been issued until 10pm tonight from Two Harbors to Duluth to Port Wing. Winds are going to be out of northeast 15 to 20 knots with higher gusts to near 25 knots. Waves will be 3 to 5 feet. For this evening, winds will decrease to 10 knots and waves will be 2 to 4 feet. Conditions will continue to decrease through the morning with winds below 10 knots and waves less than 2 feet. For Friday winds will be out of the northeast 10 to 15 knots increasing to 15 to 20 knots by the afternoon. Waves will be less than 2 feet Friday morning, however, increasing 3 to 5 feet. && .PRELIMINARY POINT TEMPS/POPS... DLH 59 90 57 68 / 20 30 20 60 INL 63 83 60 83 / 60 10 20 80 BRD 70 96 69 86 / 20 20 20 70 HYR 66 92 65 87 / 20 20 20 50 ASX 59 93 54 71 / 10 30 30 50 && .DLH WATCHES/WARNINGS/ADVISORIES... WI...Beach Hazards Statement until 9 PM CDT this evening for WIZ001. MN...Beach Hazards Statement until 9 PM CDT this evening for MNZ037. LS...Small Craft Advisory until 10 PM CDT this evening for LSZ144-145. && DISCUSSION...Eagle AVIATION...Eagle MARINE...Eagle
Hazardous weather outlook, Jun 9, 2:53 PM CDT, 4 hours 1 minute before
Hazardous Weather Outlook National Weather Service Duluth MN 253 PM CDT Wed Jun 9 2021 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-102000- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 253 PM CDT Wed Jun 9 2021 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...This afternoon and Tonight Thunderstorms are possible across much of the Northland into tonight, with chances highest over far northern and western areas. Isolated severe thunderstorms are possible, most likely over far north central Minnesota. Large hail and damaging winds are the main hazards. All storms will also be capable of producing frequent lightning and heavy rainfall. A couple rounds of storms are possible in far northern Minnesota which may lead to the heavy rainfall. There is a high risk of rip currents along the beaches of Park Point into this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday More isolated severe thunderstorms are possible Thursday across much of northwest Wisconsin and east central Minnesota during the afternoon and evening. Damaging winds are the main threat with those storms. Thunderstorms are also expected across portions of the rest of the Northland Thursday into Thursday evening. There will be chances in spots for more thunderstorms Friday into Sunday. .SPOTTER INFORMATION STATEMENT... SKYWARN spotters are encouraged to report hail of any size and rainfall amounts to the National Weather Service. LSZ121-140>148-150-102000- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 253 PM CDT Wed Jun 9 2021 This Hazardous Weather Outlook is for portions of Lake Superior and the Nearshore waters of western Lake Superior. .DAY ONE...This afternoon and Tonight Northeast winds will lead to hazardous conditions for small craft in the far southwest arm of Lake Superior this afternoon and evening. A Small Craft Advisory has been issued through 10 PM. Thunderstorms are possible tonight. Gusty winds, frequent lightning, small hail, and heavy rain may occur. Wind and waves will be higher in and near any thunderstorms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday More thunderstorms, some possibly severe, will occur Thursday into Thursday evening. The greatest risk for strong storms will be along the South Shore. Strong winds are the main threat. Increasing northeast winds Thursday night into Friday may lead to hazardous conditions for small craft, especially from Two Harbors to the Twin Ports to Port Wing. There will be chances for more thunderstorms Friday into Sunday. Melde More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
In the hours before
Special weather statement, Jun 9, 5:09 PM CDT, 1 hour 45 minutes before
Special Weather Statement National Weather Service Duluth MN 509 PM CDT Wed Jun 9 2021 MNZ010-092230- Koochiching- 509 PM CDT Wed Jun 9 2021 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL KOOCHICHING COUNTY... At 509 PM CDT, a strong thunderstorm was over Waskish, moving northeast at 50 mph. Wind gusts up to 50 mph and penny size hail can be expected with this storm. This storm will remain over mainly rural areas of west central Koochiching County. Seek shelter inside a sturdy building and away from windows until this storm passes. Get off area lakes and seek shelter on shore in a sturdy shelter or a hard topped vehicle. LAT...LON 4833 9442 4828 9430 4809 9410 4799 9442 TIME...MOT...LOC 2209Z 226DEG 43KT 4816 9451 Kossen/Wolfe
Special weather statement, Jun 9, 5:21 PM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Duluth MN
521 PM CDT Wed Jun 9 2021
MNZ018-026-092230-
North Itasca-South Itasca-
521 PM CDT Wed Jun 9 2021
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ITASCA COUNTY...
At 520 PM CDT, a strong thunderstorm was 8 miles northeast of Deer
River, or 16 miles northwest of Grand Rapids, moving northeast at 20
mph.
Wind gusts up to 45 mph and penny size hail can be expected with this
storm.
This storm will remain over mainly rural areas of south central North
Itasca and north central South Itasca Counties, including the
following locations... Wabana Lake, North Star Lake and Spider Lake.
Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.
LAT...LON 4731 9372 4740 9388 4758 9370 4752 9357
4740 9344
TIME...MOT...LOC 2220Z 224DEG 19KT 4744 9368
Kossen/WolfeSpecial weather statement, Jun 9, 5:30 PM CDT, 1 hour 24 minutes before
Special Weather Statement National Weather Service Duluth MN 530 PM CDT Wed Jun 9 2021 MNZ010-092245- Koochiching- 530 PM CDT Wed Jun 9 2021 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN KOOCHICHING COUNTY... At 530 PM CDT, a strong thunderstorm was near Kelliher, or 38 miles northeast of Bemidji, moving northeast at 30 mph. Wind gusts up to 45 mph and penny size hail can be expected with this storm. This storm will remain over mainly rural areas of southwestern Koochiching County. Seek shelter inside a sturdy building and away from windows until this storm passes. Get off area lakes and seek shelter on shore in a sturdy shelter or a hard topped vehicle. LAT...LON 4821 9434 4797 9414 4790 9442 4816 9443 TIME...MOT...LOC 2230Z 240DEG 28KT 4799 9451 Kossen/Wolfe
Special weather statement, Jun 9, 6:09 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Duluth MN
609 PM CDT Wed Jun 9 2021
MNZ034-092330-
Crow Wing-
609 PM CDT Wed Jun 9 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CROW WING COUNTY...
At 608 PM CDT, a strong thunderstorm was over Saint Mathias, or 9
miles south of Brainerd, moving northeast at 35 mph.
Wind gusts up to 50 mph and pea size hail can be expected with this
storm.
This storm will be near...
Brainerd and South Long Lake around 625 PM CDT.
Other locations impacted by this storm include St. Mathias, Crow Wing
State Park, Lennox, Barrows and Shephard.
Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.
LAT...LON 4629 9433 4635 9425 4627 9411 4618 9406
4615 9414 4616 9434 4622 9441
TIME...MOT...LOC 2308Z 234DEG 30KT 4622 9423
Kossen/WolfeSpecial weather statement, Jun 9, 6:17 PM CDT, 37 minutes before
Special Weather Statement National Weather Service Duluth MN 617 PM CDT Wed Jun 9 2021 MNZ018-025-026-092330- North Cass-North Itasca-South Itasca- 617 PM CDT Wed Jun 9 2021 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL ITASCA AND NORTH CENTRAL CASS COUNTIES... At 617 PM CDT, a strong thunderstorm was near Bena, or 25 miles northeast of Walker, moving northeast at 30 mph. Wind gusts up to 45 mph and pea size hail can be expected with this storm. This storm will be near... Lake Winnibigoshish around 630 PM CDT. Other locations impacted by this storm include Six Mile Lake, Ball Club Lake, Portage Lake and Cut Foot Sioux Lake. Seek shelter inside a sturdy building and away from windows until this storm passes. Get off area lakes and seek shelter on shore in a sturdy shelter or a hard topped vehicle. LAT...LON 4726 9432 4742 9442 4763 9411 4736 9392 TIME...MOT...LOC 2317Z 233DEG 25KT 4738 9425 Kossen/Wolfe
Special weather statement, Jun 9, 6:47 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Duluth MN
647 PM CDT Wed Jun 9 2021
MNZ011-100000-
North St. Louis-
647 PM CDT Wed Jun 9 2021
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL ST. LOUIS COUNTY...
At 645 PM CDT, a strong thunderstorm was near Orr, or 19 miles
northwest of Lake Vermilion, moving northeast at 25 mph.
Wind gusts up to 40 mph and half inch diameter hail can be expected
with this storm.
This storm will remain over mainly rural areas of southwestern North
St. Louis County.
Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.
LAT...LON 4800 9272 4808 9285 4816 9271 4813 9260
4803 9253
TIME...MOT...LOC 2345Z 229DEG 21KT 4809 9270
Kossen/WolfeThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 9:56 AM CDT | Beach Hazards Statement | DLH | Carlton, Saint Louis | 11 hr |
| Jun 9, 2:31 PM CDT | Small Craft Advisory | DLH | 7 hr | |
| Jun 9, 2:38 PM CDT | Special Weather Statement | DLH | Cass | 22 min |
| Jun 9, 4:10 PM CDT | Special Weather Statement | DLH | Cass | 20 min |
| Jun 9, 4:29 PM CDT | Special Weather Statement | DLH | Itasca | 16 min |
| Jun 9, 4:45 PM CDT | Special Weather Statement | DLH | Itasca | 15 min |
| Jun 9, 5:00 PM CDT | Special Weather Statement | DLH | Itasca | 15 min |
| Jun 9, 5:09 PM CDT | Special Weather Statement | DLH | Koochiching | 21 min |
| Jun 9, 5:21 PM CDT | Special Weather Statement | DLH | Itasca | 9 min |
| Jun 9, 5:30 PM CDT | Special Weather Statement | DLH | Koochiching | 15 min |
| Jun 9, 6:09 PM CDT | Special Weather Statement | DLH | Morrison | 21 min |
| Jun 9, 6:17 PM CDT | Special Weather Statement | DLH | Itasca | 13 min |
| Jun 9, 6:47 PM CDT | Special Weather Statement | DLH | 13 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.